On the Spectrum of an Equivariant Extension of the Laplace Operator in a Ball
Abstract
We study the relationship between the well-posedness of an equivariant problem for the Poisson equation in a ball and the spectrum of the operator generated by it.Downloads
Published
25.11.2000
Issue
Section
Research articles
How to Cite
Burskii, V. P., and Shtepina Т. V. “On the Spectrum of an Equivariant Extension of the Laplace Operator in a Ball”. Ukrains’kyi Matematychnyi Zhurnal, vol. 52, no. 11, Nov. 2000, pp. 1473-8, https://umj.imath.kiev.ua/index.php/umj/article/view/4554.